# SDR AALA20001444

- Difficulty date: September 3, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA DURING OVERNIGHT MAINTENANCE AFT STAIRWAY OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE. SECURED EMERGENCY EXIT LIGHT CONTACTS. SYSTEM GROUND CHECKED NORMAL OPERATION.
